Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 831656, 15 pages
http://dx.doi.org/10.1155/2013/831656
Research Article

Iterative Algorithm for Solving a Class of Quaternion Matrix Equation over the Generalized -Reflexive Matrices

1School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong Province 250002, China
2Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 18 April 2013; Accepted 12 August 2013

Academic Editor: Douglas Anderson

Copyright © 2013 Ning Li and Qing-Wen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ning Li and Qing-Wen Wang, “Iterative Algorithm for Solving a Class of Quaternion Matrix Equation over the Generalized -Reflexive Matrices,” Abstract and Applied Analysis, vol. 2013, Article ID 831656, 15 pages, 2013. doi:10.1155/2013/831656